MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; EXTENDER

ENDOLOGIX SANTA ROSA OVATION IX; EXTENDER
Model Number TV-EX222245-J
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Stenosis (2263)
Date of Event 03/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with an afx2 bifurcated stent graft, a vela suprarenal stent graft extension and an ovation ix extender to treat an abdominal aortic aneurysm (aaa).Approximately two (2) years post initial procedure, stent stenosis with 50-74 % of the right external iliac artery in the ovation limb was identified.No intervention was reported.As of the date of this report, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident-related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident could not be completed.No medical records nor medical imaging relevant to the reported adverse event/incident were received by endologix.The user facility was unable to provide this information.Due to the absence of medical records and medical imaging; device, use, procedure, and/or anatomy relatedness to this adverse event/incident could not be evaluated.The final patient status was reported as of the date of this report, there have been no additional patient sequelae reported.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g1/g2: contact office - name has been updated.H6: result code: remove code 3233.H6: conclusion code: remove code 11.

Brand Name
OVATION IX
Common Device Name
EXTENDER
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key11791203
Report Number3008011247-2021-00040
Device Sequence Number3362518
Product Code MIH
UDI-Device IdentifierM701TVEX222245J1
UDI-Public+M701TVEX222245J1/$$3201018FS09281709/
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/18/2020
Device Model NumberTV-EX222245-J
Device Catalogue NumberTV-EX222245-J
Device Lot NumberFS092817-09
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/14/2021
Supplement Date Received by Manufacturer04/14/2021
Initial Report FDA Received Date05/07/2021
Supplement Report FDA Received Date06/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA SUPRARENAL - (B)(4) ; AFX2 BIFURCATED STENT GRAFT - (B)(4) ; AFX VELA SUPRARENAL - (B)(4) ; AFX2 BIFURCATED STENT GRAFT - (B)(4)
Outcome Attributed to Adverse Event Other;
Patient Age76 YR